The world's first wiki where authorship really matters (Nature Genetics, 2008). Due credit and reputation for authors. Imagine a global collaborative knowledge base for original thoughts. Search thousands of articles and collaborate with scientists around the globe.

wikigene or wiki gene protein drug chemical gene disease author authorship tracking collaborative publishing evolutionary knowledge reputation system wiki2.0 global collaboration genes proteins drugs chemicals diseases compound
Hoffmann, R. A wiki for the life sciences where authorship matters. Nature Genetics (2008)
 

Thomas Y. K. Chan

Division of Clinical Pharmacology

Department of Medicine and Therapeutics

Faculty of Medicine

The Chinese University of Hong Kong

China. Electronic address:

[email]@cuhk.edu.hk

Name/email consistency: high

 
 
 
 
 
 
 

Affiliations

  • Division of Clinical Pharmacology, Department of Medicine and Therapeutics, Faculty of Medicine, The Chinese University of Hong Kong, China. Electronic address:. 2001 - 2012
  • Department of Medicine and Therapeutics, The Chinese University of Hong Kong, Shatin, New Territories, China. 2009
  • Centre for Food and Drug Safety, Faculty of Medicine, The Chinese University of Hong Kong, Prince of Wales Hospital, Hong Kong. 2009

References

  1. Aconite poisoning following the percutaneous absorption of Aconitum alkaloids. Chan, T.Y. Forensic Sci. Int. (2012) [Pubmed]
  2. Inorganic mercury poisoning associated with skin-lightening cosmetic products. Chan, T.Y. Clin. Toxicol. (Phila) (2011) [Pubmed]
  3. Vegetable-borne nitrate and nitrite and the risk of methaemoglobinaemia. Chan, T.Y. Toxicol. Lett. (2011) [Pubmed]
  4. Aconite poisoning. Chan, T.Y. Clin. Toxicol. (Phila) (2009) [Pubmed]
  5. Potential risks associated with the use of herbal anti-obesity products. Chan, T.Y. Drug. Saf (2009) [Pubmed]
  6. Life-threatening retroperitoneal bleeding due to warfarin-drug interactions. Chan, T.Y. Pharmacoepidemiol. Drug. Saf (2009) [Pubmed]
  7. Overdose of methyldopa, indapamide and theophylline resulting in prolonged hypotension, marked diuresis and hypokalaemia in an elderly patient. Chan, T.Y., Gomersall, C.D., Cheng, C.A., Woo, J. Pharmacoepidemiol. Drug. Saf (2009) [Pubmed]
  8. Aconite poisoning presenting as hypotension and bradycardia. Chan, T.Y. Hum. Exp. Toxicol (2009) [Pubmed]
  9. A multidisciplinary approach to the toxicologic problems associated with the use of herbal medicines. Chan, T.Y., Tam, H.P., Lai, C.K., Chan, A.Y. Ther. Drug. Monit (2005) [Pubmed]
  10. Ingestion of medicated oils by adults: the risk of severe salicylate poisoning is related to the packaging of these products. Chan, T.Y. Hum. Exp. Toxicol (2002) [Pubmed]
  11. Incidence of herb-induced aconitine poisoning in Hong Kong: impact of publicity measures to promote awareness among the herbalists and the public. Chan, T.Y. Drug. Saf (2002) [Pubmed]
  12. Herbal medicine causing likely strychnine poisoning. Chan, T.Y. Hum. Exp. Toxicol (2002) [Pubmed]
  13. Interaction between warfarin and danshen (Salvia miltiorrhiza). Chan, T.Y. Ann. Pharmacother (2001) [Pubmed]
 
WikiGenes - Universities